Translator Disclaimer
January/February 2014 Propagating interface in a monostable reaction-diffusion equation with time delay
Matthieu Alfaro, Arnaud Ducrot
Differential Integral Equations 27(1/2): 81-104 (January/February 2014).

Abstract

We consider a monostable time-delayed reaction-diffusion equation arising from population dynamics models. We let a small parameter tend to zero and investigate the behavior of the solutions. We construct accurate lower barriers---by using a nonstandard bistable approximation of the monostable problem---and upper barriers. As a consequence, we prove the convergence to a propagating interface.

Citation

Download Citation

Matthieu Alfaro. Arnaud Ducrot. "Propagating interface in a monostable reaction-diffusion equation with time delay." Differential Integral Equations 27 (1/2) 81 - 104, January/February 2014.

Information

Published: January/February 2014
First available in Project Euclid: 12 November 2013

zbMATH: 1313.35160
MathSciNet: MR3161597

Subjects:
Primary: 35K57, 35R10, 92D25

Rights: Copyright © 2014 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 1/2 • January/February 2014
Back to Top